Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 565247, 4 pages
http://dx.doi.org/10.5402/2012/565247
Research Article

Traveling-Wave Solution of Modified Liouville Equation by Means of Modified Simple Equation Method

Department of Computer Science and Engineering, Prime University, Dhaka-1216, Bangladesh

Received 2 August 2012; Accepted 21 August 2012

Academic Editors: J. Kou and S. Sture

Copyright © 2012 Md. Abdus Salam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We construct the traveling wave solutions involving parameters of modified Liouville equation by using a new approach, namely the modified simple equation method. The proposed method is direct, concise, and elementary and can be used for many other nonlinear evolution equations.